# SDR DALA2016102607658

- Difficulty date: December 19, 2015
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 32,237 hours, 32,401 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD FWD FACE LOWER DOUBLER IS CORRODED BELOW THE FLOOR AT FS 1053.  EVALUATED DOUBLER AND FOUND MAT TO BE EXFOLIATED BEYOND LIMITS ORIG MAT .080" IAW SRM 53-00-00.  REMOVED DOUBLER IAW 51-41-05 AND 51-41-02.  LOCATED, DRILLED, AND INSTALLED DOUBLER IAW DWG 5930760 REV DL PART NR 5910130U61.
